# SDR P9RA20050100

- Difficulty date: September 15, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N130NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: S67157582
- Condition: Faulty
- Location: Gps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

GPS MESSAGE ON CDU, GPS ANTENNA FAIL & DEAD RECONING.  FMS PLACED ON MEL 34-42-01 CAT-C.
